English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The wave front set of the Fourier transform of algebraic measures

MPS-Authors
/persons/resource/persons234847

Aizenbud,  Avraham
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Aizenbud, A., & Drinfeld, V. (2015). The wave front set of the Fourier transform of algebraic measures. Israel Journal of Mathematics, 207(2), 527-580. doi:10.1007/s11856-015-1181-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-124F-0
Abstract
There is no abstract available